Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling fatigue, have acne and infertility problem. Thyroid test done. Any suggestion?

hello, I m a 43 years old woman who has a tsh of .2 and a t4 of 7. I have many episodes of fatigue , confusion, infertility . I also have a severe case of acne. What can be causing me to feel this way. I ve also had stetch marks since i was 14 on my thighs even though i am not overweight . I have varicosities and painful calves.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I read your query and understand your concerns.

Following is my reply:

Since you are 43 years of age I suggest you also get your hormones tested for ovarian reserve since you are trying for pregnancy. Please get hormones FSH and AMH done second day of your cycle to get accurate estimate of your ovarian reserve.

I hope I answered your query. I will be available for any follow up queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor